# SDR FDEA202209222359

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 60,046 hours, 27,426 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON SKIN BOLT INSPECTON NDT FOUND HOLE #1 AND #6 HAS CORROSION IN   HOLE. REPAIR OF HOLES #1 AND #6 ACCOMLISHED PER EA F-5730-T0370635 PT1 WINGS - PLATES AND   SKINS - LH WING, UPPER SKIN AT DRAG FITTING, CORROSION FINDINGS - EO F-5730-E0340076   REV H PT1.  MAJOR REPAIR
